This is topic Has anyone taken Ery-Tab in forum Medical Questions at LymeNet Flash.


To visit this topic, use this URL:
http://flash.lymenet.org/ubb/ultimatebb.php/topic/1/130154

Posted by BuffyFan (Member # 34679) on :
 
for delayed gastric emptying? It worked for me, but now I think it was causing tinnitus. [Frown] It was such a small dose though. 1/4 of a 250 mg pill each night. I haven't taken it for 2 nights and today, I haven't had any crickets chirping in my ear!
 
Posted by Keebler (Member # 12673) on :
 
-
Even at a very low dose . . . (and I've had this happen at low dose for many Rx tries, really, as odd as it seems . . . the ears are the first system to detect toxins in the body. Even a low dose can be too much for some ears).

Sadly, erthyromycin is ototoxic. So, the tinnitus could be either a herx reaction &/or a sign of ototoxicity for your ear system -- to back off, so to speak.

Ototoxic drugs can cause problems for more than just hearing, with balance, thinking, sensitivity to sound (hyperacusis).

The tough part is that lyme and other tick borne infections can damage ears and vestibular systems and cause all this, too.

It's hard to treat lyme without calling upon drugs that are ototoxic. Still, some are worse than others, or worse for particular individuals.

History of noise exposure also plays into an individual's ability to handle an ototoxic drug but anytime there is tinnitus, that can be a sign of damage . . . and sometimes that can be turned around, sometimes, not.

LIVER SUPPORT is the best helper.

Some have to look to other kinds of treatment like RIFE, HERBS, etc.

I'm really out of steam now but will post a few links for you in the coming minutes.
-

[ 10-02-2014, 07:16 PM: Message edited by: Keebler ]
 
Posted by Keebler (Member # 12673) on :
 
-
Bauman is the expert on ototoxic and vestibular toxic agents. While this document is quite entailed, it is very important to get the book as so many are not listed anywhere on the web.

His 3rd edition of Ototoxic Drugs is the most current. He also has some web pages & another book on how to cope with tinnitus, but, IMO, it's not really geared to those with lyme / TBD as they have so many complex matters to handle.

More about that later.

Ery-Tab (Erythromycin Delayed Release Tablets)

http://www.hearinglosshelp.com/articles/pdf/TinnitusDrugList2013.pdf

Prescription Medications, Over-the-Counter Drugs,
Herbs & Chemicals Associated with Tinnitus

2013 Edition - 30 pages - Compiled by Neil G. Bauman, Ph.D.

Page 12 lists Ery-Tab & other forms of Erythromycin
-
 
Posted by Keebler (Member # 12673) on :
 
-
http://flash.lymenet.org/scripts/ultimatebb.cgi?ubb=get_topic;f=3;t=030792;p=0

LIVER & KIDNEY SUPPORT & and several HERXHEIMER support links, too.


http://flash.lymenet.org/scripts/ultimatebb.cgi?ubb=get_topic;f=1;t=065801

Topic: TINNITUS: Ringing Between The Ears; Vestibular, Balance, Hearing with compiled links - including HYPERACUSIS
-
 
Posted by Keebler (Member # 12673) on :
 
-
http://flash.lymenet.org/scripts/ultimatebb.cgi?ubb=get_topic;f=1;t=117755;p=0

Topic: RIFE Machine - Reference LINKS
-
 
Posted by Keebler (Member # 12673) on :
 
-
If you are not taking the erthyromycin for lyme or other serious infection, I would not take it at all. You say it's to help with delayed gastric emptying. There are many other ways to approach that without serious Rx that can cause damage.

Of course, it can be lyme / TBD related and if so, then we are back to "well, then, just how in the world to hit lyme / TBD hard and not mess up the ears or vestibular system?" And that sends you back to better liver / support or other ways to address the infection connection if that's the deal.

Some excellent holistic detail here, not so much for infection connection yet to address some of the gut issues that can also go along with the delayed gastric emptying:

http://flash.lymenet.org/scripts/ultimatebb.cgi?ubb=get_topic;f=1;t=119808;p=0

Topic: Treatment / Support for Gastroparesis


And the delayed gastric emptying could have to do with some nerve damage. A LL ND may be able to help with things like certain medicinal mushrooms (Lion's Mane is said to be helpful to nerves that have been damaged, etc.)
-
 
Posted by Keebler (Member # 12673) on :
 
-
http://flash.lymenet.org/scripts/ultimatebb.cgi?ubb=get_topic;f=3;t=034408;p=0

RHUBARB - for colon support
-
 
Posted by BuffyFan (Member # 34679) on :
 
Keebler, thanks so much for the info! It will take me time to read everything but I will!
 
Posted by surprise (Member # 34987) on :
 
Buffyfan, I'm sorry I have no helpful tips here, but wondering: how does an antibiotic help with delayed gastric emptying?
Thanks.
 
Posted by BuffyFan (Member # 34679) on :
 
I"m not sure. I think somehow it stimulates the muscles in the intestines.
 


© 1993-2019 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to the Terms and Conditions.

Powered by UBB.classic™ 6.7.3